# SDR R61A201804250512

- Difficulty date: April 25, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 27,666 hours, 21,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 402810
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EXIT ID SIGN INOP. R&R L2 DOOR EXIT ID SIGN IAW AMM 33-50-15. OPS CHECK GOOD.
